Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 70, NWS Springfield, MO

May 4, 2020Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at May 4, 2020, 8:26 AM CDT for Cedar County, Missouri. It took effect at May 4, 2020, 11:47 PM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
May 4, 2020, 8:26 AM CDT (13:26 UTC)
In effect from
May 4, 2020, 11:47 PM CDT
Expired
May 7, 2020, 2:12 PM CDT
In force
62 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 15.55 ft at May 4, 2020, 5:00 PM CDT.

actionminormoderate10152005/0405/0505/0605/0705/08
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

208 
WGUS43 KSGF 041326
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
826 AM CDT Mon May 4 2020



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Little Osage River near Horton affecting Vernon County.
  Marmaton River near Nevada affecting Vernon County.
  Sac River near Caplinger Mills affecting Cedar County.


.This warning is based on future forecast precipitation amounts of 
one to two inches inches during the next 24 hours over the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC217-050125-
/O.NEW.KSGF.FL.W.0068.200506T1536Z-200508T0000Z/
/HTNM7.1.ER.200506T1536Z.200506T1800Z.200507T0000Z.NO/
826 AM CDT Mon May 4 2020

...For the Little Osage River near Horton...
* At  7:45 AM Monday The stage was 32.0 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by late Wednesday 
  morning and continue to rise to near 41.2 feet by Wednesday early 
  afternoon. The river will fall below flood stage by Wednesday 
  evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Little Osage River Basin
  Horton           41  32.0 Mon 08 AM  34.4  40.7  40.0


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC217-050125-
/O.NEW.KSGF.FL.W.0069.200505T2028Z-200509T0148Z/
/NVDM7.1.ER.200505T2028Z.200506T1800Z.200508T0148Z.NO/
826 AM CDT Mon May 4 2020

...For the Marmaton River near Nevada...
* At  7:45 AM Monday The stage was 7.7 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow 
  afternoon and continue to rise to near 22.5 feet by Wednesday early
  afternoon. The river will fall below flood stage by Thursday 
  evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Marmaton River Basin
  Nevada           20   7.7 Mon 08 AM  16.2  22.3  21.8


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC039-050125-
/O.NEW.KSGF.FL.W.0070.200505T1620Z-200507T1912Z/
/CMZM7.1.ER.200505T1620Z.200506T0000Z.200506T1912Z.NO/
826 AM CDT Mon May 4 2020

...For the Sac River near Caplinger Mills...
* At  7:45 AM Monday The stage was 12.2 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow late 
  morning and continue to rise to near 17.1 feet by this afternoon. 
  The river will fall below flood stage by Wednesday early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Sac River Basin
  Caplinger Mills  16  12.2 Mon 08 AM  14.7  16.7  14.9


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$
3 follow-up statements
073 
WGUS83 KSGF 042152
FLSSGF
Flood Statement
National Weather Service Springfield MO
452 PM CDT Mon May 4 2020


 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Sac River near Caplinger Mills affecting Cedar County 
  Marmaton River near Nevada affecting Vernon County 
   
.Heavy rainfall received today and some additional rainfall expected
tonight will cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-051251-
/O.EXT.KSGF.FL.W.0068.200504T2150Z-200508T1415Z/
/HTNM7.1.ER.200504T2123Z.200506T0000Z.200507T1415Z.NO/
452 PM CDT Mon May 4 2020

...For the Little Osage River near Horton...
* At  4:45 PM Monday The stage was 41.3 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by 
  tomorrow evening.  The river will fall below flood stage late 
  Thursday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 
  Low lying areas along Route D near Stotesbury flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Little Osage River Basin
  Horton           41  41.3 Mon 05 PM  43.5  43.6  41.3


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC217-051251-
/O.CON.KSGF.FL.W.0069.200505T2028Z-200509T0148Z/
/NVDM7.1.ER.200505T2028Z.200506T1800Z.200508T0148Z.NO/
452 PM CDT Mon May 4 2020

...For the Marmaton River near Nevada...
* At  4:45 PM Monday The stage was 9.0 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 22.5 feet by Wednesday early afternoon.  
  The river will fall below flood stage by Thursday evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Marmaton River Basin
  Nevada           20   9.0 Mon 05 PM  16.2  22.3  21.8


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC039-051251-
/O.EXT.KSGF.FL.W.0070.200505T0417Z-200507T2300Z/
/CMZM7.1.ER.200505T0417Z.200505T1800Z.200506T2300Z.NO/
452 PM CDT Mon May 4 2020

...For the Sac River near Caplinger Mills...
* At  4:45 PM Monday The stage was 15.5 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 17.2 feet by tomorrow early afternoon.  The river will fall
  below flood stage by Wednesday evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Sac River Basin
  Caplinger Mills  16  15.5 Mon 05 PM  17.0  16.8  15.0


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$
187 
WGUS83 KSGF 050018
FLSSGF
Flood Statement
National Weather Service Springfield MO
718 PM CDT Mon May 4 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
  Osage River at Taberville affecting St. Clair County 
   
.Heavy rainfall received today and some additional rainfall expected
tonight will cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-051517-
/O.CON.KSGF.FL.W.0068.000000T0000Z-200508T1415Z/
/HTNM7.1.ER.200504T2123Z.200506T0000Z.200507T1415Z.NO/
718 PM CDT Mon May 4 2020

...For the Little Osage River near Horton...
* At  6:45 PM Monday The stage was 42.0 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by 
  tomorrow evening.  The river will fall below flood stage late 
  Thursday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 
  Low lying areas along Route D near Stotesbury flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  42.0 Mon 07 PM  43.5  43.6  41.3


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC217-051517-
/O.CON.KSGF.FL.W.0069.200505T2028Z-200509T0148Z/
/NVDM7.1.ER.200505T2028Z.200506T1800Z.200508T0148Z.NO/
718 PM CDT Mon May 4 2020

...For the Marmaton River near Nevada...
 * At  6:45 PM Monday The stage was 10.2 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 22.5 feet by Wednesday early afternoon.  
  The river will fall below flood stage by Thursday evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Marmaton River Basin
  Nevada           20  10.2 Mon 07 PM  16.2  22.3  21.8


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC185-051517-
/O.CON.KSGF.FL.W.0071.200507T2000Z-200510T0430Z/
/TBVM7.1.ER.200507T2000Z.200508T1200Z.200509T0430Z.UU/
718 PM CDT Mon May 4 2020

...For the Osage River at Taberville...
 * At  6:45 PM Monday The stage was 18.7 feet. 
* Flood stage is 23.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Thursday afternoon and 
  continue to rise to near 23.5 feet by Friday morning.  The river 
  will fall below flood stage by Friday before midnight.
* Impact...At 23.3 feet...The handicapped access to the Osage River 
  launch area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Taberville       23  18.7 Mon 07 PM  18.2  20.9  22.5


&&


LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
      3798 9398 3799 9406 3805 9406 3803 9400
      3802 9390

 

$$

MOC039-051517-
/O.EXT.KSGF.FL.W.0070.200505T0447Z-200507T2300Z/
/CMZM7.1.ER.200505T0447Z.200505T1800Z.200506T2300Z.NO/
718 PM CDT Mon May 4 2020

...For the Sac River near Caplinger Mills...
* At  6:45 PM Monday The stage was 15.2 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 17.2 feet by tomorrow early afternoon.  The river will fall
  below flood stage by Wednesday evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Sac River Basin
  Caplinger Mills  16  15.2 Mon 07 PM  17.0  16.8  15.0


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$
140 
WGUS83 KSGF 050253
FLSSGF
Flood Statement
National Weather Service Springfield MO
953 PM CDT Mon May 4 2020



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County
  
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
  Osage River at Taberville affecting St. Clair County 
   
.Recent heavy rain continues to cause rises on area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-051752-
/O.EXT.KSGF.FL.W.0068.000000T0000Z-200508T0536Z/
/HTNM7.1.ER.200504T2123Z.200506T0000Z.200507T0536Z.NO/
953 PM CDT Mon May 4 2020

...For the Little Osage River near Horton...
* At  9:45 PM Monday The stage was 42.2 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.9 feet by 
  tomorrow evening.  The river will fall below flood stage early 
  Thursday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 
  Low lying areas along Route D near Stotesbury flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  42.2 Mon 10 PM  43.5  43.6  39.8


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC217-051752-
/O.EXT.KSGF.FL.W.0069.200506T0400Z-200507T1312Z/
/NVDM7.1.ER.200506T0400Z.200506T0600Z.200506T1312Z.NO/
953 PM CDT Mon May 4 2020

...For the Marmaton River near Nevada...
* At  9:45 PM Monday The stage was 12.5 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 20.2 feet by early Wednesday morning.  The
  river will fall below flood stage by Wednesday morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
  affects low lying areas along the river.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Marmaton River Basin
  Nevada           20  12.5 Mon 10 PM  15.5  20.1  16.7


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC185-051752-
/O.EXT.KSGF.FL.W.0071.200506T1400Z-200510T0130Z/
/TBVM7.1.ER.200506T1400Z.200507T0600Z.200509T0130Z.UU/
953 PM CDT Mon May 4 2020

...For the Osage River at Taberville...
* At  8:45 PM Monday The stage was 19.5 feet. 
* Flood stage is 23.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and 
  continue to rise to near 23.7 feet by early Thursday morning.  The 
  river will fall below flood stage by Friday evening.
* Impact...At 23.3 feet...The handicapped access to the Osage River 
  launch area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Taberville       23  19.5 Mon 09 PM  20.6  22.9  23.7


&&


LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
      3798 9398 3799 9406 3805 9406 3803 9400
      3802 9390

 

$$

MOC039-050323-
/O.CAN.KSGF.FL.W.0070.000000T0000Z-200507T2300Z/
/CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 PM CDT Mon May 4 2020

The Flood Warning has been cancelled for: 
 The Sac River near Caplinger Mills.
* At  9:45 PM Monday The stage was 14.2 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will crest below flood stage at 15.7 feet 
  Wednesday early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Sac River Basin
  Caplinger Mills  16  14.2 Mon 10 PM  15.6  14.4  15.0


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 4, 7:02 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 4, 7:02 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
702 AM CDT Mon May 4 2020

.SHORT TERM...(Today and tonight)
Issued at 250 AM CDT Mon May 4 2020

The frontal boundary that pushed through the Ozarks yesterday
will lift north through the region today as a warm front. Models,
both synoptic and CAMS, have been rather consistent in developing
showers and elevated storms this morning along and north of the
front. The primary concern with this first round of elevated
storms will be large hail and some isolated severe wind gusts.

Steep lapse rates, ample moisture and good instability will
provide the fuel for hail to half dollars in size with the early
round of convection.

As the warm front lifts north, a deepening surface low will move
across the plains and ultimately push an inverted trough through the
Ozarks this afternoon and evening. Models do show a small scale
surface low that moves to the Southeast across far northeastern
Oklahoma and The Boston Mountains of northwestern Arkansas. In
advance of the trough, southerly flow will keep the ingredients
for severe weather for all of the Missouri Ozarks and southeastern
Kansas.

MLCape values from 2000-3000 j/kg, steep lapse rates, cool air
aloft, a 40-50kts low level jet nosing into the region and ample
enough shear, bulk deep layer shear of 40-50kts, will provide
support for strong to severe thunderstorms this afternoon and
evening with all modes of severe weather possible.

With little CAP expected storms may develop across far eastern
Kansas. Supercells may be the initial storm mode before
developing into a line of storms as it makes its way across the
Ozarks. Steep lapse rates and ample instability will allow for
strong updraft strengths and large hail potential with 2 inch hail
or larger possible. Additionally, damaging straight line winds
and isolated tornadoes will be possible. Locations along and west
of Highway 49 may see the greatest chance for tornado development,
which may be tied to the initial storm mode this afternoon.

The storms will also be efficient rainfall producers with the
potential for 1-2 inch per hour rates. Models do show storms
moving at a good pace across the region through the event,
however, where storms move over the same areas, some isolated
flooding may occur. This will be especially possible for flood
prone locations.

Low pressure and thunderstorm activity will exit the region
shortly after midnight, with windy conditions filtering into the
area behind the storms. Northerly winds will also bring cooler air
into the area.

.LONG TERM...(Tuesday through Sunday)
Issued at 250 AM CDT Mon May 4 2020

A cooler period of weather is expected for Tuesday and into next
weekend. Current indications are for daily highs to be 5-10
degrees below normal for this time of year. Normal highs for early
May are normally in the lower 70s. There may be some readings in
the upper 30s Friday and Saturday nights thanks to this returning
cooler air.

A system will move through the upper level northwesterly flow
Thursday night into Friday. This will bring the next chance for
rain and maybe some thunder.

The weekend looks cool and dry with another chance for rain coming
at the beginning of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 658 AM CDT Mon May 4 2020

Aviators flying into the Ozarks will contend with shower and
thunderstorm development today. Initially this morning, flight
conditions will be VFR. However, as storms develop, MVFR ceilings
and visibilities will occur. Winds will shift to the North behind
a cold front this evening with low IFR ceilings filtering into
the area for the overnight hours.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, May 4, 6:27 AM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
627 AM CDT Mon May 4 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
627 AM CDT Mon May 4 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Limited thunderstorm wind damage risk.
  Limited flooding risk.
  Limited lightning risk.

DISCUSSION...

Strong to severe thunderstorms are possible through this morning.
A few of these storms may produce large hail to the size of half
dollars and isolated damaging winds to 60 mph.

Additional strong to severe thunderstorms are expected again late
this afternoon and evening. Large hail around two inches in size,
damaging winds to 60 mph, and tornadoes will all be possible.

The highest potential for tornadoes will be over far southeast
Kansas into southwest Missouri mainly along and west of Interstate
49. However, all of the Missouri may see a tornado as well.

Localized areas of flooding cannot be ruled out through today
especially where storms move over the same locations as rainfall
rates of 1 to 2 inches per hour will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and a few thunderstorms possible Thursday night.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will be needed today and tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:26 AM CDTRiver Flood WarningSGFVernon3 days
May 4, 8:26 AM CDTRiver Flood WarningSGFVernon5 days
May 4, 9:20 AM CDTSevere Thunderstorm WarningSGFJasper, Newton40 min
May 4, 9:52 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton53 min
May 4, 9:53 AM CDTSevere Thunderstorm WarningSGFBarton36 min
May 4, 9:58 AM CDTSevere Thunderstorm WarningSGFJasper47 min
May 4, 10:04 AM CDTSevere Thunderstorm WarningSGFVernon56 min
May 4, 10:17 AM CDTSevere Thunderstorm WarningSGFCedar, Dade44 min
May 4, 10:23 AM CDTSevere Thunderstorm WarningSGFLawrence52 min
May 4, 10:38 AM CDTSpecial Weather StatementSGFSt. Clair67 min
May 4, 10:41 AM CDTSevere Thunderstorm WarningSGFJasper34 min
May 4, 10:50 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald30 min
May 4, 10:50 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton22 min
May 4, 10:56 AM CDTSevere Thunderstorm WarningSGFBarton49 min
May 4, 11:03 AM CDTSevere Thunderstorm WarningSGFVernon42 min
May 4, 11:21 AM CDTSpecial Weather StatementSGFBarry24 min
May 4, 11:22 AM CDTSpecial Weather StatementSGFDade23 min
May 4, 11:25 AM CDTSpecial Weather StatementSGFLawrence50 min
May 4, 11:30 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 4, 11:32 AM CDTSevere Thunderstorm WarningSGFCedar31 min
May 4, 11:37 AM CDTTornado WarningSGFBarton, Cedar, Vernon11 min
May 4, 11:39 AM CDTSevere Thunderstorm WarningSGFLawrence12 min
May 4, 11:51 AM CDTSpecial Weather StatementSGFGreene24 min
May 4, 11:54 AM CDTSevere Thunderstorm WarningSGFDade40 min
May 4, 12:00 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk45 min
May 4, 12:11 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk49 min
May 4, 12:11 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster36 min
May 4, 12:25 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon65 min
May 4, 12:27 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede48 min
May 4, 12:45 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory60 min
May 4, 12:57 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster29 min
May 4, 1:08 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster32 min
May 4, 1:20 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan42 min
May 4, 1:21 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski33 min
May 4, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Laclede, Polk53 min
May 4, 1:29 PM CDTSevere Thunderstorm WarningSGFWright46 min
May 4, 1:34 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell41 min
May 4, 1:53 PM CDTSevere Thunderstorm WarningSGFDent, Texas67 min
May 4, 2:11 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Webster, Wright64 min
May 4, 2:14 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Shannon16 min
May 4, 2:28 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon47 min
May 4, 2:43 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Laclede, Phelps, Pulaski and 3 more62 min
May 4, 3:04 PM CDTSevere Thunderstorm WarningSGFOregon11 min
May 4, 3:18 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Shannon57 min
May 4, 4:41 PM CDTRiver Flood WarningSGFSt. Clair48 hr
May 4, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper24 min
May 4, 5:27 PM CDTSevere Thunderstorm WarningSGFNewton48 min
May 4, 5:43 PM CDTAreal Flood AdvisorySGFHowell, Shannon, Texas4 hr
May 4, 5:55 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton50 min
May 4, 6:12 PM CDTSpecial Weather StatementSGFCedar48 min
May 4, 6:31 PM CDTTornado WarningSGFMcDonald, Newton29 min
May 4, 6:33 PM CDTSpecial Weather StatementSGFDade42 min
May 4, 6:44 PM CDTSpecial Weather StatementSGFHickory46 min
May 4, 6:50 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald40 min
May 4, 6:53 PM CDTSevere Thunderstorm WarningSGFNewton20 min

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.